Асимптотика безгранично делимых распределений в R.

М.С. Сгибнев

Sibirskij matematiceskij zurnal (1990)

  • Volume: 31, Issue: 1, page 137-142
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Сгибнев, М.С.. "Асимптотика безгранично делимых распределений в R.." Sibirskij matematiceskij zurnal 31.1 (1990): 137-142. <http://eudml.org/doc/63231>.

author = {Сгибнев, М.С.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {infinitely divisible distribution; Lévy's spectral measure},
language = {rus},
number = {1},
pages = {137-142},
publisher = {Izd. AN SSSR},
title = {Асимптотика безгранично делимых распределений в R.},
url = {http://eudml.org/doc/63231},
volume = {31},
year = {1990},

AU - Сгибнев, М.С.
TI - Асимптотика безгранично делимых распределений в R.
JO - Sibirskij matematiceskij zurnal
PY - 1990
VL - 31
IS - 1
SP - 137
EP - 142
LA - rus
KW - infinitely divisible distribution; Lévy's spectral measure
UR - http://eudml.org/doc/63231
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.